Call 911

Call 911 to report someone who may be experiencing an overdose.

Signs of an overdose may include:

  • Unresponsiveness or unconsciousness
  • Slow or stopped breathing
  • Blue, gray, or white lips or fingernails
  • Snoring or gurgling sounds
  • Seizure-like symptoms, such as jerking limbs and muscle spasms
  • Stiff, rigid or wooden-like jaw, chest or torso
  • Slow or irregular heartbeat

Need something else?

You can report indoor or outdoor use of illegal drugs that occurred in the past.

Opioid overdoses can be reversed by administering naloxone (Narcan), a medication that temporarily blocks the effects of opioids. It is not harmful if given to someone who is experiencing a non-opioid overdose.

To learn more about naloxone and how to receive it, go to the Opioid Overdose Prevention page.

What Happens Next

Your report of past drug use will be used to inform the ongoing activities of DOHMH engagement teams. DOHMH, teams conduct community engagement, consisting of general support and education around mental health, public drug use, and the criminal justice system.